# SDR AALA202409204215

- Difficulty date: September 19, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N9029F
- Make and model: Airbus A319-115
- Aircraft serial: 6491
- Aircraft time: 27,524 hours, 12,652 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR ASSIST BOTTLE LOW PRESSURE. SERVICED BOTTLE ASSIST AT L1 DOOR.
